Self-similar Cantor sets and quasiregular mappings.
Journal für die reine und angewandte Mathematik, Tome 424 (1992), pp. 31-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1992__424_153388,
author = {M. Vuorinen and P. J\"arvi},
title = {Self-similar {Cantor} sets and quasiregular mappings.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {31--46},
year = {1992},
volume = {424},
zbl = {0733.30017},
url = {http://geodesic.mathdoc.fr/item/JRAM_1992__424_153388/}
}
M. Vuorinen; P. Järvi. Self-similar Cantor sets and quasiregular mappings.. Journal für die reine und angewandte Mathematik, Tome 424 (1992), pp. 31-46. http://geodesic.mathdoc.fr/item/JRAM_1992__424_153388/